# SDR SWIA20190415767

- Difficulty date: April 15, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 35,699 hours, 32,093 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON APPROACH. NOSE GEAR DID NOT SHOW GREEN. FOLLOWED QRH AND GEAR DID EXTEND PROPERLY TO SHOW 3 GREENS. (FLT#3886) CLEARED PSEU FAULTS. PERFORMED GVI ON NLG. NO  DEFECTS NOTED. PERFORMED FUNCTIONAL TEST OF NLG EXTENSION AND RETRACTION IAW AMM. CAN NOT DUPLICATE FAULT AFTER MULTIPLE EXTENSION / RETRACTIONS. NLG FUNCTIONAL TEST GOOD AT THIS TIME.
